Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa

Posted by Jerry Cooper on December 30, 1999, at 20:33:03

In reply to Re: Zyprexa, posted by Bob Dahlberg on May 17, 1999, at 14:27:07

My mother has been on Zyprexa for about 45 days and seems to have lost her ability to enunciate her words. I was just wondering if anyone else has experienced the same symptoms and if the inability to enunciate words is a side effect of Zyprexa.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jerry Cooper thread:484